# SDR HALA2022012500026

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 29,440 hours, 4,589 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Controller
- Condition: Defective
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER DELTA MOC. NEED TO REPLACE ENG 1 VSV CONTROL.//  REMOVED AND REPLACED ENG 1 VSV CONTROL UNIT PER AMM 75-33-51-400 -801-A. 01/21/2022 EMP# 437090. OPS AND LEAK CHK OK. CONTROL, VARIAB OFF 43-7533-9-0001 S/N 13545 ON 43-7533-9-0001 S/N 15389
